Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Apr 25, 2021, 7:13 AM EDT for Marion County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2021, 7:13 AM EDT (11:13 UTC)
- Expired
- Apr 25, 2021, 8:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
County Marion County, FL
The radar
The Tampa radar (KTBW), 152 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 11.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 508 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted.
692
WWUS82 KJAX 251113
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
713 AM EDT Sun Apr 25 2021
FLZ140-240-340-251200-
Central Marion FL-Western Marion FL-Eastern Marion FL-
713 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
800 AM EDT...
* At 713 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms centered Santos, or 8 miles south of
Ocala, moving east at 35 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Weirsdale, Santos, Ocklawaha, Moss Bluff, Silver Springs Shores,
Lake Weir, Belleview and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2896 8231 2897 8232 2899 8236 2910 8225
2916 8205 2911 8164 2905 8164 2905 8166
2896 8166
TIME...MOT...LOC 1113Z 285DEG 32KT 2906 8212
$$
SHASHYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Apr 25, 1:16 AM EDT, 5 hours 57 minutes earlier.
Area forecast discussion, Apr 25, 1:16 AM EDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
116 AM EDT Sun Apr 25 2021
.NEAR TERM [Through Tonight]...
Discussion: Training supercells moved across southeast Georgia for
much of the day and night, producing a tornado, damaging winds,
hail up to 2.5 inches in diameter, and very heavy rainfall. The
severe weather extended southward along the I-10 corridor in
northeast Florida as well. Significant rainfall occurred over
portions of southeast Georgia, with radar estimates as high as
6-9 inches of rainfall. The best dynamics were shifting off the
east coast early this morning, which was slowly ending the severe
threat. An isolated severe storm cannot be ruled out along the
I-10 corridor and coastal southeast Georgia in the early morning
hours, with isolated strong storms possible before daybreak on
Sunday across the rest of northeast Florida. Gusty winds, hail
and locally heavy rainfall will be the main threats. Rain chances
will continue for northeast Florida through about noon, before the
trough axis kicks east and the cold front pushes through the
area.
A cold front was located to the west of the area early this
morning, and will begin to push into the area after 06Z. The
frontal boundary will then move across northeast Florida before
slowing down. The cold front will then clear the area by 18Z.
Northwest winds 10 to 15 mph with higher gusts will prevail behind
the front. Surface high pressure will then build into the area
from the north through Sunday night.
Highs today will be in the mid 70s to near 80 across southeast
Georgia, and near 80 to the mid 80s across northeast Florida, with
upper 80s possible across Marion County. Overnight lows will be in
the mid to upper 50s across the interior, and the low to mid 60s
at the coast.
.SHORT TERM [Monday Through Tuesday]...
The work week begins with an upper level ridge from the Gulf
northward to over the center of the country, an upper trough off
the eastern conus, and an upper trough pushing across the western
conus. As troughing digs southward across the Desert Southwest
Monday afternoon through Tuesday, upper level heights will rise
across the area. Surface high pressure to the north to northeast
of the area on Monday will settle south of the Carolinas on
Tuesday. Northeast winds on Monday will become east southeast on
Tuesday. Dry conditions will prevail. Onshore flow will keep
temperatures at the coast in the mid to upper 70s in the early
part of the week, with low to mid 80s inland. Overnight lows will
be in the mid 50s to near 60 Tuesday morning across the interior,
and the upper 50s to lower 60s Wednesday morning. At the beaches,
lows will be in the mid 60s.
.LONG TERM [Wednesday Through Sunday]...
An upper level trough over the Desert Southwest Wednesday morning
is forecast to begin moving eastward across New Mexico and then
into Texas on Thursday. Dry conditions will prevail Wednesday and
Thursday. Rainfall chances the end of the week and into next
weekend will depend on how fast the upper trough moves eastward,
and how fast the ridge breaks down over the area. Only low rain
chances are forecast for Friday and next Saturday, in the 20-30%
range. Highs will be in the 80s Wednesday through the end of the
week.
&&
.AVIATION...
[Through 06Z Monday]
Pre-frontal squall line of storms will continue to press southward
across the terminals through daybreak with restrictions due to
heavy rainfall. MVFR ceilings will prevail with periodic IFR at
GNV early this morning where low stratus will edge inland from the
Gulf just ahead of the cold front. Included wind shear around 2
kft until squall line passage early this morning. The cold front
will press south of SSI 9-11z and then NE FL terminals 12-14z
trailed by VFR conditions and drier WNW winds increasing to 10-13
kts with gusts near 20-25 kts at times into the afternoon. Winds
clock around to the NNE into the evening with decreasing speeds
and prevailing VFR conditions tonight with passing stratocumulus
nearing SGJ overnight due to onshore flow.
VFR conditions should prevail area-wide by 11Z, with surface
winds shifting to westerly and increasing to 10-15 knots and gusty
after 13Z.
&&
.MARINE...
A Small Craft Advisory remains in effect for the offshore waters
through this morning. A cold front will push south across the
waters this morning as high pressure builds northwest of the
region. High pressure builds north then northeast of the local
waters late Sunday through Tuesday, then the high builds east of
the waters mid-week as southerly winds increase in advance of the
next approaching frontal system.
Rip Currents: Moderate Risk of rip currents at the beaches through
Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 55 81 55 84 / 0 0 0 0 0
SSI 78 64 77 64 78 / 0 0 0 0 0
JAX 82 60 79 62 81 / 0 0 0 0 0
SGJ 81 64 77 65 78 / 20 0 0 0 0
GNV 85 58 83 58 84 / 10 0 0 0 0
OCF 87 59 86 60 86 / 40 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT this morning for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&In the hours before
Special weather statement, Apr 25, 4:28 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
428 AM EDT Sun Apr 25 2021
FLZ031-136-137-232-237-250915-
Eastern Alachua FL-Western Clay FL-Eastern Putnam FL-
Western Putnam FL-Bradford FL-
428 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...EAST
CENTRAL ALACHUA...PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 515 AM
EDT...
* At 428 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Keystone Heights to Lake Geneva to Orange Heights. Movement was
east at 35 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Palatka, Interlachen, Keystone Heights, Pomona Park, Melrose, East
Palatka, George's Lake, Lake Geneva, Florahome and Bostwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2947 8154 2969 8219 2978 8208 2988 8201
2983 8157 2980 8157 2976 8153 2955 8152
TIME...MOT...LOC 0828Z 264DEG 29KT 2980 8197 2975 8200 2972 8212
ENYEDILocal storm report, Apr 25, 4:42 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Jacksonville FL
442 AM EDT SUN APR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 4 NNE WILLACOOCHEE 31.40N 83.03W
04/24/2021 E0.25 INCH Atkinson GA EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED BY EMA NEAR ICE PLANT ROAD.
1115 AM TSTM WND DMG 3 NNW WILLACOOCHEE 31.38N 83.06W
04/24/2021 Atkinson GA EMERGENCY MNGR
NORTHWEST PART OF ATKINSON COUNTIES HAD MULTIPLE TREES
KNOCKED DOWN.
1115 AM HAIL 3 NNW WILLACOOCHEE 31.38N 83.06W
04/24/2021 E1.00 INCH Atkinson GA EMERGENCY MNGR
EMA REPORTED NUMEROUS HAIL REPORTS OVER THE NORTHWEST
PART OF ATKINSON COUNTY.
1115 AM HAIL 3 NNW WILLACOOCHEE 31.38N 83.06W
04/24/2021 E1.00 INCH Atkinson GA EMERGENCY MNGR
ATKINSON COUNTY EMA REPORTED NUMEROUS HAIL REPORTS ACROSS
THE NW PART OF THE COUNTY WITH QUARTER SIZE HAIL.
1144 AM HAIL 4 SSW NICHOLLS 31.46N 82.65W
04/24/2021 E1.00 INCH Coffee GA EMERGENCY MNGR
HAIL THE SIZE OF QUARTERS WAS REPORTED BETWEEN
WILSONVILLE AND NICHOLLS ON ANDREW TANNER ROAD.
1200 PM TSTM WND DMG 4 SE NICHOLLS 31.47N 82.58W
04/24/2021 Bacon GA EMERGENCY MNGR
EMERGENCY MANAGER IN BACON COUNTY REPORTED STRIGHT LINE
WIND DAMAGE TO A SINGLE WIDE MOBILE HOME, FARM SHELTER,
AND AN UNOCCUPIED TRACTOR TRAILER THAT HAD BEEN ROLLED
OVER.NO REPORTS OF INJURIES OR FATALITIES.
1201 PM HAIL 2 E ALMA 31.54N 82.44W
04/24/2021 E0.50 INCH Bacon GA PUBLIC
SOCIAL MEDIA REPORT SHOWED A VIDEO OF PEA TO DIME SIZE
HAIL FALLING NEAR ALMA.
1205 PM TSTM WND DMG 1 N BICKLEY 31.43N 82.60W
04/24/2021 Ware GA EMERGENCY MNGR
EM REPORTS TREE DOWN ON MOBILE HOME FROM THUNDERSTORM
WINDS. A TORNADO WAS REPORTED BY HAM OPERATORS, AND IS
POSSIBLE, HOWEVER, RADAR INDICATED A COLLAPSING CELL IN
THAT AREA AT THE TIME OF THE DAMAGE. TREE IS ON THE ROOF
AND HAS CREASED/BENT THE ROOF DOWN AND IT IS LIKELY
UNLIVABLE AT THIS TIME. RESIDENTS SOUGHT SHELTER BEFORE
THE STORM AND NO INJURIES ARE REPORTED.
0300 PM HAIL 2 E STATENVILLE 30.70N 83.00W
04/24/2021 E2.50 INCH Echols GA PUBLIC
TENNIS BALL SIZE HAIL ESTIMATED FROM PUBLIC REPORT. HAIL
DAMAGED VEHICLES WITH BROKEN WINDOWS AND DENTS ON TOP OF
CAR. LOCATION ABOUT 2 MILES EAST OF STATENVILLE ON
HIGHWAY 94.
0318 PM TSTM WND DMG JASPER 30.52N 82.96W
04/24/2021 Hamilton FL EMERGENCY MNGR
HOMES DAMAGED IN THE WATERS MOBILE HOME PARK. NUMEROUS
TREES ALSO DOWN. TIME ESTIMATED FROM RADAR.
0318 PM HAIL JASPER 30.52N 82.96W
04/24/2021 E0.25 INCH Hamilton FL EMERGENCY MNGR
PEA SIZE HAIL REPORTED NEAR JASPER. TIME ESTIMATED FROM
RADAR.
0319 PM HAIL 4 NNW JASPER 30.57N 82.98W
04/24/2021 E0.25 INCH Hamilton FL EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPORT OF PEA SIZE HAIL
FALLING NEAR 2355 NW 99TH AVE IN JAPSER.
0319 PM TSTM WND DMG E JASPER 30.52N 82.95W
04/24/2021 Hamilton FL EMERGENCY MNGR
HAMILTON COUNTY EMERGENCY MANAGEMENT REPORTED A TREE DOWN
ON A HOUSE AT 211 3RD ST SW JASPER.
0340 PM HAIL 4 SSE BELMONT 30.44N 82.69W
04/24/2021 E1.75 INCH Hamilton FL TRAINED SPOTTER
SOCIAL MEDIA VIDEO OF HAIL UP TO GOLF BALL SIZE HAIL
FALLING NEAR 7340 SE COUNTY RD 135 IN EASTERN HAMILTON
COUNTY. CROPS WERE SHREDDED AS THE LARGE HAIL FELL OVER
FARMLAND AREAS.
0424 PM TSTM WND DMG 1 SE CALLAHAN 30.56N 81.82W
04/24/2021 Nassau FL 911 CALL CENTER
NASSUA COUNTY 911 REPORTED A TREE DOWNED ALONG US-1 NEAR
CALLAHAN. TIME ESTIMATION BASED ON RADAR.
0427 PM TSTM WND DMG 4 ESE CALLAHAN 30.54N 81.77W
04/24/2021 Nassau FL 911 CALL CENTER
911 CALL CENTER REPORTED A WIRE DOWN ON JONAS DR. TIME
ESTIMATION BASED ON RADAR
0437 PM HAIL ESE JACKSONVILLE INTERN 30.48N 81.70W
04/24/2021 M0.88 INCH Duval FL NWS EMPLOYEE
A NWS EMPLOYEE MEASURED NICKEL SIZE HAIL AT THE
JACKSONVILLE NATIONAL WEATHER SERVICE OFFICE.
0442 PM HAIL YULEE 30.63N 81.57W
04/24/2021 E0.75 INCH Nassau FL BROADCAST MEDIA
SEVEREAL PHOTOS AND VIDEOS WERE SHARED BY LOCAL BROADCAST
MEDIA OVER SOCIAL MEDIA OF PEA TO PENNY SIZE HAIL FALLING
IN YULEE. TIME BASED ON RADAR.
0445 PM HAIL 1 ESE YULEE 30.63N 81.56W
04/24/2021 E0.75 INCH Nassau FL PUBLIC
REPORT OF PENNY SIZE HAILL FALLING NEAR THE INTERSECTION
OF SR200 AND CHRISTIAN WAY.
0709 PM HAIL 5 SE DOUGLAS 31.46N 82.79W
04/24/2021 E0.25 INCH Coffee GA PUBLIC
PEA SIZE HAIL WAS REPORTED NEAR SATILLA ELEMENTARY
SCHOOL. TIME ESTIMATION BASED ON RADAR.
0908 PM TORNADO 6 SW DOUGLAS 31.45N 82.94W
04/24/2021 Coffee GA OFFICIAL NWS OBS
RADAR CONFIRMS A TORNADO DEBRIS BALL SIGNATURE
APPROACHING DOUGLAS OVER RURAL COFFEE COUNTY.
0913 PM HAIL 1 NNE BAXLEY 31.78N 82.34W
04/24/2021 E0.25 INCH Appling GA EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED FALLING IN APPLING COUNTY.
0919 PM TORNADO 5 SW DOUGLAS 31.46N 82.91W
04/24/2021 Coffee GA EMERGENCY MNGR
REPORTS OF DAMAGE IN BEAR CREEK MOBILE HOME PARK AND THE
BAYMEADOWS AREA NEAR DOUGLAS, GA.
1048 PM HAIL N HOMERVILLE 31.04N 82.75W
04/24/2021 M1.00 INCH Clinch GA EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED NEAR MOONSHADOW RD. TIME
ESTIMATION BASED ON RADAR.
1100 PM FLOOD 7 E DOUGLAS 31.51N 82.73W
04/24/2021 Coffee GA EMERGENCY MNGR
2 INCHES OF WATER REPORTED ACROSS HWY 32 BETWEEN DOUGLAS
AND NICHOLLS.
1102 PM HAIL 12 E HORTENSE 31.33N 81.75W
04/24/2021 M0.50 INCH Brantley GA EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED NEAR HIGHWAY 32 E AND
BROWNTOWN RD.
1109 PM TSTM WND DMG 6 SW DOUGLAS 31.44N 82.92W
04/24/2021 Coffee GA EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR PARADISE LN. OVERTURNED
VEHICLE IN DITCH, OCUPANT OF VEHICLE CAN NOT CURRENTLY BE
REACHED DUE TO DOWNED POWER LINES.
&&
AENYEDISpecial weather statement, Apr 25, 5:10 AM EDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Jacksonville FL 510 AM EDT Sun Apr 25 2021 FLZ033-038-133-137-138-237-251000- Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL- Eastern Putnam FL-Western Putnam FL-Inland St. Johns FL- 510 AM EDT Sun Apr 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...SOUTHEASTERN ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES UNTIL 600 AM EDT... * At 510 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Bostwick, or near East Palatka, moving east at 40 mph. * Small hail and wind gusts near 45 mph are possible with this storm. * Locations impacted include... Palatka, Hastings, East Palatka, Marineland, Bostwick, Federal Point, Crescent Beach, Orange Mills, Butler Beach and Spuds. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2965 8168 2980 8164 2978 8119 2955 8111 TIME...MOT...LOC 0910Z 273DEG 34KT 2974 8160 ENYEDI
Special weather statement, Apr 25, 6:20 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
620 AM EDT Sun Apr 25 2021
FLZ033-038-137-138-251100-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
Inland St. Johns FL-
620 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTH CENTRAL ST. JOHNS
AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 700 AM EDT...
* At 620 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near San Mateo, or near Andalusia,
moving east southeast at 35 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Welaka, Beverly Beach, Espanola and Lake Como.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2932 8115 2931 8142 2940 8142 2940 8143
2938 8145 2935 8156 2950 8168 2960 8157
2965 8144 2963 8114 2952 8110
TIME...MOT...LOC 1020Z 279DEG 32KT 2956 8151
SHASHYSpecial weather statement, Apr 25, 7:01 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
701 AM EDT Sun Apr 25 2021
FLZ038-138-251115-
Coastal Flagler FL-Inland Flagler FL-
701 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLAGLER COUNTY UNTIL
715 AM EDT...
* At 700 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Bunnell, moving southeast at 55
mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Flagler Beach, Bunnell and Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2951 8108 2946 8111 2946 8112 2943 8110
2942 8114 2941 8115 2926 8115 2926 8118
2933 8136 2955 8118
TIME...MOT...LOC 1100Z 293DEG 49KT 2943 8121
SHASHYSpecial weather statement, Apr 25, 7:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
713 AM EDT Sun Apr 25 2021
FLZ140-240-340-251200-
Central Marion FL-Western Marion FL-Eastern Marion FL-
713 AM EDT Sun Apr 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
800 AM EDT...
* At 713 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms centered Santos, or 8 miles south of
Ocala, moving east at 35 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Weirsdale, Santos, Ocklawaha, Moss Bluff, Silver Springs Shores,
Lake Weir, Belleview and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2896 8231 2897 8232 2899 8236 2910 8225
2916 8205 2911 8164 2905 8164 2905 8166
2896 8166
TIME...MOT...LOC 1113Z 285DEG 32KT 2906 8212
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 11:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| Apr 25, 12:26 AM EDT | Special Weather Statement | JAX | Nassau | 34 min |
| Apr 25, 12:41 AM EDT | Special Weather Statement | JAX | Hamilton | 49 min |
| Apr 25, 1:03 AM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Apr 25, 1:15 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 23 min |
| Apr 25, 1:30 AM EDT | Special Marine Warning | JAX | 90 min | |
| Apr 25, 1:42 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 48 min |
| Apr 25, 2:01 AM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Apr 25, 2:06 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee | 24 min |
| Apr 25, 2:12 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 36 min |
| Apr 25, 2:23 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 52 min |
| Apr 25, 2:29 AM EDT | Special Marine Warning | JAX | 91 min | |
| Apr 25, 2:49 AM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 25, 2:52 AM EDT | Special Marine Warning | JAX | 38 min | |
| Apr 25, 2:55 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 50 min |
| Apr 25, 3:18 AM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 42 min |
| Apr 25, 3:36 AM EDT | Special Marine Warning | JAX | 54 min | |
| Apr 25, 3:59 AM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 46 min |
| Apr 25, 4:23 AM EDT | Special Marine Warning | JAX | 3 hr | |
| Apr 25, 4:28 AM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Apr 25, 5:10 AM EDT | Special Weather Statement | JAX | Saint Johns | 50 min |
| Apr 25, 6:20 AM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Apr 25, 7:01 AM EDT | Special Weather Statement | JAX | Flagler | 14 min |
| Apr 25, 7:29 AM EDT | Special Marine Warning | JAX | 61 min | |
| Apr 25, 8:06 AM EDT | Special Weather Statement | JAX | Lake | 24 min |
| Apr 24, 8:13 PM EDT | Special Weather Statement | JAX | Wayne | 32 min |
| Apr 24, 8:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 27 min |
| Apr 24, 8:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 49 min |
| Apr 24, 8:45 PM EDT | Flash Flood Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 3 hr |
| Apr 24, 8:48 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 8:51 PM EDT | Tornado Warning | JAX | Atkinson, Coffee | 39 min |
| Apr 24, 9:00 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Apr 24, 9:08 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 52 min |
| Apr 24, 9:16 PM EDT | Tornado Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 29 min |
| Apr 24, 9:33 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 9:41 PM EDT | Tornado Warning | JAX | Bacon, Pierce, Ware | 34 min |
| Apr 24, 9:45 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Apr 24, 9:50 PM EDT | Special Weather Statement | JAX | Clinch | 85 min |
| Apr 24, 9:58 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Glynn, Pierce, Wayne | 48 min |
| Apr 24, 10:11 PM EDT | Special Weather Statement | JAX | Bacon, Pierce | 34 min |
| Apr 24, 10:17 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 43 min |
| Apr 24, 10:23 PM EDT | Special Weather Statement | JAX | Atkinson | 52 min |
| Apr 24, 10:48 PM EDT | Special Weather Statement | JAX | Bacon, Brantley, Glynn, Pierce, Wayne | 42 min |
| Apr 24, 10:54 PM EDT | Special Weather Statement | JAX | Clinch | 66 min |
| Apr 24, 10:57 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 48 min |
| Apr 24, 11:05 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 55 min |
| Apr 24, 11:16 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Apr 24, 11:27 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 63 min |
| Apr 24, 11:34 PM EDT | Special Weather Statement | JAX | Bacon, Pierce, Wayne | 56 min |
| Apr 24, 11:40 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 50 min |
| Apr 24, 11:46 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 44 min |
| Apr 24, 11:57 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 63 min |
| Apr 25, 12:01 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 44 min |
| Apr 25, 12:07 AM EDT | Severe Thunderstorm Warning | JAX | Wayne | 23 min |
| Apr 25, 12:09 AM EDT | Special Weather Statement | JAX | Echols | 51 min |
| Apr 25, 12:33 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 27 min |
| Apr 25, 12:36 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 39 min |
| Apr 25, 12:52 AM EDT | Special Weather Statement | JAX | Camden, Glynn, Ware | 38 min |
| Apr 25, 12:58 AM EDT | Special Weather Statement | JAX | Charlton | 62 min |
| Apr 25, 1:24 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 66 min |
| Apr 25, 1:38 AM EDT | Special Weather Statement | JAX | Charlton | 67 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.